@article{FAA_2007_41_4_a8,
author = {M. I. Ostrovskii and V. A. Khatskevich and V. S. Shulman},
title = {Operator {Quadratic} {Inequalities} and {Linear} {Fractional} {Relations}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {83--87},
year = {2007},
volume = {41},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2007_41_4_a8/}
}
TY - JOUR AU - M. I. Ostrovskii AU - V. A. Khatskevich AU - V. S. Shulman TI - Operator Quadratic Inequalities and Linear Fractional Relations JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 2007 SP - 83 EP - 87 VL - 41 IS - 4 UR - http://geodesic.mathdoc.fr/item/FAA_2007_41_4_a8/ LA - ru ID - FAA_2007_41_4_a8 ER -
M. I. Ostrovskii; V. A. Khatskevich; V. S. Shulman. Operator Quadratic Inequalities and Linear Fractional Relations. Funkcionalʹnyj analiz i ego priloženiâ, Tome 41 (2007) no. 4, pp. 83-87. http://geodesic.mathdoc.fr/item/FAA_2007_41_4_a8/
[1] T. Ya. Azizov, I. S. Iokhvidov, Lineinye preobrazovaniya v prostranstvakh s indefinitnoi metrikoi, Nauka, M., 1986 | MR
[2] J. B. Conway, A Course in Operator Theory, Grauate Studies in Math., 21, Amer. Math. Soc., Providence, R.I., 2000 | MR | Zbl
[3] C. C. Cowen, Trans. Amer. Math. Soc., 265:1 (1981), 69–95 | DOI | MR | Zbl
[4] V. Khatskevich, M. I. Ostrovskii, V. Shulman, Math. Nachr., 279 (2006), 875–890 | DOI | MR | Zbl
[5] V. Khatskevich, V. Shulman, Studia Math., 116 (1995), 189–195 | DOI | MR | Zbl
[6] M. G. Krein, Yu. L. Shmulyan, Matem. issled. (Kishinev), 2:3 (1967), 64–96 | MR | Zbl
[7] G. A. Kurina, Izv. RAN, Tekhn. kibernetika, 1993, no. 6, 33–38 | MR | Zbl
[8] M. M. Malamud, Recent Advances in Operator Theory (Groningen, 1998), Oper. Theory Adv. Appl., 124, Birkhäuser, Basel, 2001, 401–449 | MR | Zbl